Posted by: Curious | 2008-11-18

Started pill without period

I was put off any form of oral contraceptives over 7 years ago due to migraine. Recently my doc put me on Yasmin to assist with my skin problems - he explained that it is unlikely that this pill will aggrevate my migraines and that it is a safe option.

However, due to not being on the pill for such a long time, it completely slipped my mind that I have to start it on the first day of my cycle. I started on the silver section but stopped after the second pill - when I realised! (Yes... I do feel real dumb!!)

I was thinking of starting again on the first Wed of my next cycle. Did I pose any danger to myself? Any advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No you would not have caused any danger. You can start again with your next cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.